MathSciNet Relay Station
MathSciNet bibliographic data
MR599081 68E05 (05A05 05C99)
Rotem, D. Stack sortable permutations. Discrete Math. 33 (1981), no. 2, 185–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement